ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Weighted norm inequalities for Weyl multipliers and fourier multipliers on the Heisenberg group

Bagchi, Sayan and Thangavelu, Sundaram (2018) Weighted norm inequalities for Weyl multipliers and fourier multipliers on the Heisenberg group. In: JOURNAL D ANALYSE MATHEMATIQUE, 136 (1). pp. 1-29.

[img] PDF
Jou_D_Ana_Mat_136-1_1_2018.pdf - Published Version
Restricted to Registered users only

Download (301kB) | Request a copy
Official URL: https://doi.org/10.1007/s11854-018-0053-8

Abstract

In this paper, we prove weighted norm inequalities for Weyl multipliers satisfying Mauceri's condition. As an application, we prove certain multiplier theorems on the Heisenberg group and also show, in the context of a theorem of Weis on operator-valued Fourier multipliers, that R-boundedness of the derivative of the multiplier is not necessary for boundedness of the multiplier transform.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to SPRINGER
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 28 Jan 2019 10:09
Last Modified: 28 Jan 2019 10:09
URI: http://eprints.iisc.ac.in/id/eprint/61502

Actions (login required)

View Item View Item